# SDR HEER20161013385

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N445PH
- Make and model: Bell 407
- Aircraft serial: 54096
- Aircraft time: 1,908 hours
- Engine: Allsn 250C47B
- Engine time: 9,056 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL150503
- Condition: Spalled
- Location: Engine
- Part time: 225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.
